# SDR SWAA2021082034846

- Difficulty date: March 29, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH T/E FLAP FAIRING PANEL 651FB HAS A CRACKED BRACKET / REPLACED BRACKET ON R/H TIE FLAP FAIRING PANEL 651FB I.A.W SRM 51-40-02-0G ATAG A42437
